• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Anyone getting pains?

#1
Hi,

This is my sixth day on LT and for the last 3 days Ive been getting sharp pains in my abdomen which radiate lower also. Cant be period pains as I have an implant so I dont get periods, and even when I did I had no pain then...

Anyone have the same problem? They bloody hurt, lol

I also REALLY need to go for a number two in the morning, and go lots of times, which seems weird on the diet.Ive been doing it 100% with no cheating so I dont know what has caused this...:(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Sorry hun - I can't help on this as I've never had that - but I would suggest talking to your pharmacist as soon as just to make sure there's nothing wrong. I'm sure it'll just be your body adapting. x
 

Loser85

Gold Member
#3
Could maybe be the vitamins upsetting your tum, some people are sensitive to this as they arnt used to them. If it doesnt clear up then maybe be best to see your pharmacist just for your piece of mind. hope you get it sorted soon.
 
#4
Found out what it was...... Lipotrim has caused me to have a period!?!?! After 4 years of freedom Its changed my body enough to actually have one even though ive got an implant....

Annoying,lol.
 

Loser85

Gold Member
#6
Lol, thats a bit of a bugger. I dont have periods either due to Depo jab so will see if it happens to me too. Hope not, havnt had one since i fell pregnant in November 2007!
 
#7
Talked to the pharmacist this morning and she rang up the LT doctor (lol).

She said it is rare-ish, but due to losing weight you can have an surge of oestrogen which can cause this, though should settle down eventually. She also said this is why lossing weight helps people get preggers! Hopefully that wont happen, lol.
 
#8
I have the Mirena Coil which stopped my periods...until VLCDs came into my life, lol! Luckily for me, I'm doing this to get pregnant so yay! :)

The pains are probably also with you being bunged up. Get some senna down yer neck!!! Lol :D
 

Tracie

Full Member
#9
Funny enough my period appeared 4 days early this month which is very very rare for me.
The surge of oestrogen must be why then, very intesting.
Must of been a shock for you after being 4 years free of them!!
Good luck on your first weigh in
xx
 


Similar threads